# SDR USAAD98136

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47593
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Amplifier
- Part number: 94840213
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PIT - FLT 1132 - DURING CRUISE AT 33,000 FEET THE CABIN ALTITUDE WARNING ACTIVATED.  THE FLIGHT CREW INITIATED AN EMERGENCY DESCENT AND GAINED CONTROL OF THE CABIN PRESSURE USING THE MANUAL CONTROL SYSTEM.  THE CABIN OXYGEN MASKS DID NOT DEPLOY.  MAINTENANCE REPLACED THE CABIN PRESSURE AMPLIFIER.  (M)
